# SDR SWIA202266651

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT HANDLE LATCH BOX JUST AFT OF FS 338.963     (C-CHECK RO 10/24/2022)    REMOVED AND REPLACED ANGLE WITH NEW AT HANDLE LATCH BOX JUST AFT OF FS 338.963 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING 601R317040 REV-C., COMPLIED WITH SKYWEST M--337 FORM AND SKYWEST CARD 51-900-1002-SKY
